# SDR SIMA200707202

- Difficulty date: March 12, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 7,341 hours, 5,205 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: GG670980019
- Part serial: 00386
- Condition: Failed
- Location: Cabin Pressure
- Part time: 7,190 hours, 5,121 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, HEARD A "POP" SOUND LIKE AN ELECTRICAL RELAY OPENING.  ALL PASSENGER OXYGEN MASKS IN CABIN DEPLOYED FOLLOWED BY O2 SWITCH LIGHT.  AIRCRAFT RETURNED TO DFW.  REMOVED AND REPLACED CABIN PRESSURE CONTROL PANEL IAW CRJ AMM 21-33-01.  OPERATIONAL CHECK GOOD, PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
